Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

20 Publications


2022 | Preprint | IST-REx-ID: 10788 | OA
Wilsch FA. Integral points of bounded height on a certain toric variety. arXiv, 2202.10909.
View | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 9364 | OA
Bonolis D. 2022. On the size of the maximum of incomplete Kloosterman sums. Mathematical Proceedings of the Cambridge Philosophical Society. 172(3), 563–590.
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 11636
Kmentt P, Shute AL. 2022. The Bertini irreducibility theorem for higher codimensional slices. Finite Fields and their Applications. 83(10), 102085.
View | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 10765 | OA
Cao Y, Huang Z. 2022. Arithmetic purity of the Hardy-Littlewood property and geometric sieve for affine quadrics. Advances in Mathematics. 398(3), 108236.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 10711 | OA
Autissier P, Bonolis D, Lamzouri Y. 2021. The distribution of the maximum of partial sums of Kloosterman sums and other trace functions. Compositio Mathematica. 157(7), 1610–1651.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=TiBr

Search

Filter Publications